# SDR SWAA2025121743417

- Difficulty date: November 9, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1669 FAILED A CAPACITY CHECK.  REMOVED AND REPLACED THE BATTERY PACK M1669 IAW AMM 33-51-06-960-805. TEST WILL BE COMPLET ON TASK CARD TTG8Q018RYAS.
